I am a 34 year old female. I have been taking Percocet 8-10 325/5mg a day for back pain for a year. I decided to stop using Percocet with the "help" of Suboxone Therapy. I went to a doctor last Thursday and she started me on 12 mg. of Suboxone a day. I went into full W/D symptoms after 15 hours and started the Suboxone. It was great the first 12 hours because I had been thru W/D before from Cocaine (In-patient Rehab for one month) in 1998 and have been clean since last year. So the Suboxone definitely kept me from having to go thru horrible physical withdrawal, but after 2 days of 12 mg a day (every 8 hours) everything changed. I started having sweating, high levels of anxiety (never had this), extreme depression, can't do anything but sleep and that is constantly interrupted by running sensation and tremors. It has made me a mess! Went back to the doctor today and she changed me to Subutex and added Klonoprin. I took a dose of Subutex and I am just out of it again and I sure don't want to add the Klonoprin (my goal is to get off of the drugs, not keep adding them). I wanted to just quit the Suboxone or Subutex altogether, but I am scared to death to do that. I have read Robert's Tapering program and wondered if I should start tapering immediately or not take any more of this stuff because my body is not reacting well at all to it. I never really got any relief except the first few hours of taking it. I am open to any help!!
Sissica, the symptoms you are having sound like what happened to me when I was first on suboxone and on too much. You will not go back into withdrawal this soon in the game by just reducing your dose. I left an answer to your other post as well. Seriously, tomorrow, try taking just 6 mgs, or skip tomorrows dose, let some of the subs recede off the receptor sites and then only take it if you truly are in withdrawal according to the COWS sheet. If you feel find the rest of the day, take 6 mgs Monday.COWS stands for clinical opiate withdrawal scale, and it is the quiz they should have given to you right before they put you on suboxone. If you have a small ache or seem just a bit nauseous, that is not full blown withdrawal, that could easily be you still adjusting to the medication. Give yourself that COWS quiz and you should be able to see that you aren't in withdrawal. If you do score high on the quiz, and you really feel you are in withdrawa ltomorrow, try taking 2 mgs ( 1/4) of a tablet and then wait 2 full hours and retake the COWS quiz. You should be comfortable. Or you can simply take 6 mgs if you are feeling better tomorrow. I saw where Robert friended you, you can always go on the forum and look him up and post a thread to him. There is a 2 week adjustment period for some people when they get on subs. I had a couple of rough weeks because I was on too much. When you are on the correct amount, you should feel fine , sleep when you are supposed to and just feel normal.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 2 answers
Posted 27 May 2010 • 1 answer
Posted 16 Jul 2011 • 2 answers
Posted 31 Aug 2013 • 3 answers
Posted 26 Apr 2017 • 0 answers